English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Computing Functions of Random Variables via Reproducing Kernel Hilbert Space Representations

MPS-Authors
/persons/resource/persons84193

Schölkopf,  B.
Dept. Empirical Inference, Max Planck Institute for Intelligent Systems, Max Planck Society;

/persons/resource/persons85473

Muandet,  K.
Dept. Empirical Inference, Max Planck Institute for Intelligent Systems, Max Planck Society;

/persons/resource/persons83923

Fukumizu,  K.
Dept. Empirical Inference, Max Planck Institute for Intelligent Systems, Max Planck Society;

/persons/resource/persons83954

Harmeling,  S.
Dept. Empirical Inference, Max Planck Institute for Intelligent Systems, Max Planck Society;

/persons/resource/persons84134

Peters,  Jonas
Dept. Empirical Inference, Max Planck Institute for Intelligent Systems, Max Planck Society;

External Ressource
No external resources are shared
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Schölkopf, B., Muandet, K., Fukumizu, K., Harmeling, S., & Peters, J. (2015). Computing Functions of Random Variables via Reproducing Kernel Hilbert Space Representations. Statistics and Computing, 25(4), 755-766. doi:10.1007/s11222-015-9558-5.


Cite as: http://hdl.handle.net/11858/00-001M-0000-002A-20CF-F
Abstract
There is no abstract available